Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 199, NWS Jacksonville, FL

August 20, 2012Clay County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 20, 2012, 2:01 PM EDT for Clay County, Saint Johns County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2012, 2:01 PM EDT (18:01 UTC)
Expired
Aug 20, 2012, 3:00 PM EDT
In force
59 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 60 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1896 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1896 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS52 KJAX 201801
SVRJAX
FLC019-109-201900-
/O.NEW.KJAX.SV.W.0199.120820T1801Z-120820T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT MON AUG 20 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 300 PM EDT

* AT 202 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR PICOLATA...OR 12 MILES NORTHWEST OF HASTINGS...AND
  MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DURBIN...VILANO BEACH AND SOUTH PONTE VEDRA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2983 8158 2984 8159 2984 8162 2992 8167
      3010 8149 3011 8143 3016 8143 3019 8140
      3002 8131 2992 8129
TIME...MOT...LOC 1802Z 228DEG 20KT 2989 8157

$$

WOLF
3 follow-up statements
656 
WWUS52 KJAX 201814
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT MON AUG 20 2012

FLC019-201824-
/O.CAN.KJAX.SV.W.0199.000000T0000Z-120820T1900Z/
CLAY FL-
214 PM EDT MON AUG 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2984 8157 2985 8158 2985 8159 2996 8160
      3010 8149 3011 8143 3016 8143 3019 8140
      3002 8131 2992 8129
TIME...MOT...LOC 1814Z 228DEG 20KT 2993 8151

$$

FLC109-201900-
/O.CON.KJAX.SV.W.0199.000000T0000Z-120820T1900Z/
ST. JOHNS FL-
214 PM EDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHERN ST. JOHNS COUNTY...

AT 214 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BAKERSVILLE...OR 13 MILES WEST OF SAINT AUGUSTINE...MOVING NORTHEAST
AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DURBIN...VILANO BEACH AND SOUTH PONTE VEDRA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2984 8157 2985 8158 2985 8159 2996 8160
      3010 8149 3011 8143 3016 8143 3019 8140
      3002 8131 2992 8129
TIME...MOT...LOC 1814Z 228DEG 20KT 2993 8151

$$

WOLF
179 
WWUS52 KJAX 201836
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT MON AUG 20 2012

FLC109-201900-
/O.CON.KJAX.SV.W.0199.000000T0000Z-120820T1900Z/
ST. JOHNS FL-
236 PM EDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CENTRAL ST. JOHNS COUNTY...

AT 235 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH WAS DETECTED BY RADAR NEAR SOUTH PONTE 
VEDRA BEACH...OR 7 MILES SOUTHWEST OF GUANA RIVER STATE 
PARK...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH AND SOUTH PONTE VEDRA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2991 8145 2999 8150 3011 8143 3014 8138
      3002 8131 2992 8129
TIME...MOT...LOC 1835Z 228DEG 20KT 3001 8141

$$

WOLF
723 
WWUS52 KJAX 201857
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON AUG 20 2012

FLC109-201907-
/O.EXP.KJAX.SV.W.0199.000000T0000Z-120820T1900Z/
ST. JOHNS FL-
257 PM EDT MON AUG 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. JOHNS COUNTY WILL
EXPIRE AT 300 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2991 8145 2999 8150 3011 8143 3014 8138
      3002 8131 2992 8129
TIME...MOT...LOC 1857Z 228DEG 20KT 3009 8130

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 9:20 AM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Aug 20, 9:20 AM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 AM EDT MON AUG 20 2012

.UPDATE...
LARGE UPPER LEVEL TROUGH CONTINUES FROM THE GREAT LAKES TO THE GULF
OF MEXICO. A FRONTAL BOUNDARY MEANDERS FROM SRN MISSISSIPPI ACROSS
GA TO NC COAST. MORNING SOUNDINGS FROM NEARBY LOCATIONS SHOW DEEP
SOUTHWESTERLY FLOW OVER THE REGION AND SATELLITE SHOWS A CONVEYOR
BELT OF MOISTURE ON THE ERN EDGE OF THE TROUGH STREAMING ACROSS
THE GULF OVER THE FORECAST AREA TO THE MID ATLANTIC REGION. A
SERIES OF SHORTWAVES WILL RIDE THROUGH THIS MOISTURE BAND OVER THE
NEXT COUPLE DAYS. TEMPERATURES AT 500 MB ARE AROUND -7C AND PWATS
ARE NEAR OR ABOVE 2 INCHES. PERIODS OF HEAVY RAIN ARE EXPECTED
WITH NUMEROUS TO WIDESPREAD SHOWERS/STORMS. CLOUDS AND RAIN WILL
LIMIT MAX TEMPS AND EXPECT MID 80S AT BEST FOR MUCH OF THE AREA
WITH UPPER 80S OVER THE SOUTH PORTION. STRONGER STORMS ARE MORE
LIKELY OVER NE FL WHERE SUFFICIENT HEATING WILL DESTABILIZE THE
ATMOSPHERE AND OUTFLOWS AND SEA BREEZES WILL CONTRIBUTE TO UPLIFT.
OTHER THAN HEAVY RAINFALL...MAIN CONCERN WILL BE STRONG GUSTY
WINDS AND ISOLATED SEVERE ARE POSSIBLE ESPECIALLY NE FL...BUT SPC
HAS 5% CHANCE FOR THE ENTIRE FORECAST AREA.

&&

.AVIATION...
HAVE AMENDED TAFS TO KEEP LIFR CIGS UNTIL 15Z AND THEN MVFR AS
SHOWERS/STORMS MOVE INTO THE REGION.

&&

.MARINE...
SOUTHWEST WINDS PEAKED DURING THE PRE-DAWN HOURS...THEN BEGAN
DECREASING AT 12Z. SINCE THE NOCTURNAL SURGE IS PAST...WILL DROP
THE SCEC HEADLINE FOR OFFSHORE LEGS AND GO WITH 15 KT FOR
REMAINDER OF THE DAY. SEAS ARE RUNNING 1 TO 3 FT.

RIP CURRENTS: LOW RISK EARLY IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  72  84  72 /  60  60  60  50
SSI  85  75  84  74 /  60  60  60  50
JAX  87  74  86  72 /  70  70  70  50
SGJ  88  74  86  73 /  70  60  60  40
GNV  86  72  84  72 /  80  70  70  50
OCF  87  73  86  73 /  70  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/AW
Hazardous weather outlook, Aug 20, 3:34 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
334 AM EDT MON AUG 20 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-210833-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
334 AM EDT MON AUG 20 2012

...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH MUCH OF THE WEEK...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS MAY DEVELOP NEAR THE I-75 CORRIDOR OF INLAND
NORTHEAST FLORIDA BEFORE DAWN THIS MORNING.

AFTER SUNRISE...SHOWER AND THUNDERSTORM ACTIVITY WILL BECOME MORE
NUMEROUS. ACTIVITY WILL TRACK TO THE EAST NORTHEAST AROUND 15 TO 20
MPH. PERIODS OF HEAVY RAINFALL ARE LIKELY TODAY WITH LOCAL AMOUNTS OF
2 TO 3 INCHES POSSIBLE. DURING THE AFTERNOON AND EVENING A FEW
ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP. WIND GUSTS OF 40 TO 60
MPH AND HAIL WILL BE THE MAIN CONCERNS IN STRONGER STORMS AS WELL AS
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A FRONTAL BOUNDARY WILL STALL OVER THE REGION TUESDAY THROUGH MIDWEEK
WHICH WILL TRIGGER NUMEROUS TO SCATTERED SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING. SCATTERED STRONG STORMS ARE EXPECTED...
WITH GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND WIDESPREAD HEAVY
DOWNPOURS. WIDESPREAD RAINFALL TOTALS OF 2 TO 5 INCHES ARE EXPECTED
ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...AND LOCALIZED
FLOODING IS POSSIBLE DURING HEAVIER DOWNPOURS.

DRIER AIR WILL FILTER OVER SOUTHEAST GEORGIA ON THURSDAY...THEN OVER
NORTHEAST FLORIDA ON FRIDAY...WHICH WILL BRING LOWER RAIN CHANCES
INTO NEXT WEEKEND.

EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN INCREASE IN RIP
CURRENT RISK IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED...OR
IS WARNINGS ARE ISSUED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE

In the hours before

Local storm report, Aug 20, 11:27 AM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 AM EDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     LIGHTNING        BUNNELL                 29.47N 81.26W
08/19/2012                   FLAGLER            FL   EMERGENCY MNGR

            LIGHTNING STRUCK AN ANTENNA ON THE FLAGLER COUNTY
            EMERGENCY OPERATIONS CENTER. THE ANTENNA WAS BLOWN TO
            PIECES. THE LIGHTNING PROTECTION SYSTEM WORKED. NO OTHER
            DAMAGE WAS REPORTED TO THE BUILDING.

&&

MTRABERT
Special weather statement, Aug 20, 12:11 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT MON AUG 20 2012

FLZ021-201645-
SUWANNEE-
1211 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
SUWANNEE COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245
PM EDT...

AT 1212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF BRANFORD...OR 9 MILES
SOUTHEAST OF MAYO...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRANFORD...OBRIEN...
MCALPIN...ICHETUCKNEE SPRINGS STATE PARK AND HILDRETH THROUGH 1245 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3026 8287 3012 8279 2999 8279 2999 8276
      2997 8276 2993 8280 2989 8289 2989 8292
      2995 8293 2995 8295 2999 8297 3007 8307
      3009 8308
TIME...MOT...LOC 1612Z 238DEG 16KT 2999 8303

HESS
Special weather statement, Aug 20, 1:17 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT MON AUG 20 2012

FLZ022-023-201800-
BAKER-COLUMBIA-
117 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 200 PM EDT...

AT 117 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF WATERTOWN...OR 5 MILES
SOUTH OF LAKE CITY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKE CITY...WATERTOWN...
FIVE POINTS...LULU...OLUSTEE AND SANDERSON THROUGH 200 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

ANOTHER STORM WITH WEAK ROTATION WAS DETECTED OVER NORTHEAST COLUMBIA
COUNTY ABOUT 8 MILES NORTHEAST OF LAKE CITY.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3042 8254 3051 8240 3028 8217 3013 8244
      3014 8246 3012 8245 3002 8265 3018 8273
TIME...MOT...LOC 1717Z 230DEG 20KT 3014 8259

WOLF
Special weather statement, Aug 20, 1:22 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EDT MON AUG 20 2012

FLZ040-201800-
MARION-
122 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF BURBANK...OR 4 MILES
SOUTHWEST OF FORT MCCOY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BURBANK...FORT MCCOY...
ORANGE SPRINGS AND HOG VALLEY THROUGH 200 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2933 8210 2951 8196 2952 8184 2949 8184
      2948 8177 2943 8177 2942 8174 2938 8174
      2923 8200
TIME...MOT...LOC 1722Z 231DEG 20KT 2934 8200

WOLF
Special weather statement, Aug 20, 1:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT MON AUG 20 2012

FLZ037-201830-
PUTNAM-
138 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...

AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF SATSUMA...OR 10 MILES
SOUTHEAST OF INTERLACHEN...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...PALATKA...SAN
MATEO AND EAST PALATKA THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2946 8174 2954 8185 2977 8168 2961 8152
TIME...MOT...LOC 1738Z 230DEG 17KT 2954 8175

WOLF
Special weather statement, Aug 20, 1:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EDT MON AUG 20 2012

FLZ032-033-201845-
CLAY-ST. JOHNS-
153 PM EDT MON AUG 20 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND CENTRAL ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 245 PM EDT...

AT 153 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 12 MILES
NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA AND BAKERSVILLE
THROUGH 245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2983 8156 2985 8167 3005 8153 2995 8137
TIME...MOT...LOC 1753Z 228DEG 21KT 2987 8160

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 12:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Aug 20, 12:15 PM EDTRiver Flood WarningJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union9 days
Aug 20, 12:36 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee39 min
Aug 20, 1:17 PM EDTSpecial Weather StatementJAXBaker, Columbia43 min
Aug 20, 1:22 PM EDTSpecial Weather StatementJAXMarion38 min
Aug 20, 1:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Aug 20, 1:53 PM EDTSpecial Weather StatementJAXSaint Johns52 min
Aug 20, 2:07 PM EDTSpecial Marine WarningJAX113 min
Aug 20, 2:49 PM EDTSpecial Weather StatementJAXClay41 min
Aug 20, 2:54 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns3 hr
Aug 20, 3:10 PM EDTSpecial Weather StatementJAXDuval50 min
Aug 20, 3:26 PM EDTAreal Flood WarningJAXDuval2 hr
Aug 20, 3:39 PM EDTSpecial Marine WarningJAX2 hr
Aug 20, 3:53 PM EDTSpecial Weather StatementJAXFlagler37 min
Aug 20, 3:59 PM EDTSevere Thunderstorm WarningJAXFlagler16 min
Aug 20, 4:03 PM EDTSpecial Marine WarningJAX117 min
Aug 20, 4:07 PM EDTSpecial Weather StatementJAXPutnam, Saint Johns53 min
Aug 20, 4:19 PM EDTSpecial Weather StatementJAXMarion41 min
Aug 20, 5:32 PM EDTSpecial Weather StatementJAXMarion, Putnam43 min
Aug 20, 6:08 PM EDTSpecial Marine WarningJAX2 hr
Aug 20, 6:39 PM EDTSpecial Weather StatementJAXFlagler36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.